# SDR DHL2007367501

- Difficulty date: August 7, 2007
- Submitted: September 1, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK ATTACHMENT FITTING AT FR 54.2 BEAM NR RH-4 NO 14 MEASURED ,041 IS OUT OF LIMITS.  REMOVED SEAT TRACK ATTACH FLOOR SUPPORT MAIN CABIN FRAME LBL 47IAW IAW A300 SRM 51-30-00.  MEASURED SEAT TRACK ATTACH FITTING .041 FOUND TO BE OUT OF LIMITS IAW A300 SB 94FS494-53-12.  INSTALLED SEAT TRACK ATTACHMENT FITTING AT FR 54.2 NR RT 4 NR 14 IAW A300 SRM 51-30-00 AN SB 94FS494-53-12.
